Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chicagokate

Question for the more 'mature' ladies...

Recommended Posts

Has Accutane ever affected any women's sex lives? Without getting too graphic or personal, it has nothing to do with desire, it has more to do with performance...

I don't want to get too descriptive :) I know this could have to do wtih a lot of different factors, but just wondering if the 'tane might play a part :doh:

Share this post


Link to post
Share on other sites

I haven't started yet... But from what I hear/what I've read on here... Accutane can cause dryness down there. I am personally REALLY pissed off about this and if it happens to me, I am really not going to be happy :xxx:

Share this post


Link to post
Share on other sites

This happens to lots of us. Try asking or PM'ing BeenThereDoneThat. She was involved in an excellent post regarding the "dryness" issue and they had some great suggestions on moisturizers,lubes, and what not.

Share this post


Link to post
Share on other sites

Yes, it makes you dry. Unfortunately i am still pretty dry although not as bad. When i was taking it last time i also had a hard time becoming aroused. Now it's relatively easy, but i stay pretty dry, have to use lube. I use a type made by Kama Sutra that i highly recommend that mimics natural fluids really well, has no sugars, etc, called Love Liquid.

Share this post


Link to post
Share on other sites

Yes, it makes you dry. Unfortunately i am still pretty dry although not as bad. When i was taking it last time i also had a hard time becoming aroused. Now it's relatively easy, but i stay pretty dry, have to use lube. I use a type made by Kama Sutra that i highly recommend that mimics natural fluids really well, has no sugars, etc, called Love Liquid.

Still? Ugh, I did NOT read this in the manual.... :angel:

Share this post


Link to post
Share on other sites

Ah yes, still. Side effects sometimes persist. It's not near as bad as it was when i was actively taking it. My eyes, mouth, and skin are similar - drier than they were before, but nothing like they were when i was actively taking it.

Share this post


Link to post
Share on other sites
Thank you all! I was hoping that it didn't have anything to do with the Accutane though, darn it!!

You should actually be very happy that it does have to do with the accutane and it's not just you, not being able to get wet! :lol: Sorry, I had to go there.

Share this post


Link to post
Share on other sites

Thank you all! I was hoping that it didn't have anything to do with the Accutane though, darn it!!

You should actually be very happy that it does have to do with the accutane and it's not just you, not being able to get wet! :lol: Sorry, I had to go there.

I'm only in my first month of accutane - I was hoping more like it was something else and it would go away in a couple of DAYS!

Share this post


Link to post
Share on other sites
Guest ThereIsHope

I dont wanna stay dry down there forever!

Now i'm freaking out. :mad:

Share this post


Link to post
Share on other sites

No, from what I have read on the boards, it is NOT a permanent side effect. None of the side effects are really permanent, they all go away after you stop using the drug. I don't know about some of the more serious side effects though, but again from what I'v read it's very rare.

Share this post


Link to post
Share on other sites

just to add here, I was dry almost right away and during the last month of accutane and now after, all my fluids (including down there) are back to normal ;)

I'm a big fan of O'My natural, it basically saved my sex life during accutane!

Share this post


Link to post
Share on other sites

So I walked into Walgreens today and bought Head and Shoulders and lube. The woman that rang me up must have had a good laugh about that one! :wacko:

Share this post


Link to post
Share on other sites
No, from what I have read on the boards, it is NOT a permanent side effect. None of the side effects are really permanent, they all go away after you stop using the drug.

I think you need to read the materials that come with Accutane a little more closely. Many of the side effects (particularly those which are dryness related) sometimes persist.

Share this post


Link to post
Share on other sites
No, from what I have read on the boards, it is NOT a permanent side effect. None of the side effects are really permanent, they all go away after you stop using the drug.

I think you need to read the materials that come with Accutane a little more closely. Many of the side effects (particularly those which are dryness related) sometimes persist.

Yeah, I didn't mean to give her the wrong information, and I apologize for making it sound like it's definitely 100% going to go away. I was just saying that from what I've heard and read, it seems like it's rare when that happens. (When you stay dry forever)

Right?

Share this post


Link to post
Share on other sites
Guest ThereIsHope

I'm going to stay dry forever?!?!? :cry::cry::cry:

Share this post


Link to post
Share on other sites

i would rather have to use lube forever than have cystic acne forever.

but seriously, i was on accutane for the first time 6 years ago in highschool and i never had any sexual sideeffects from the accutane in the last 6 years.

Share this post


Link to post
Share on other sites
Yeah, I didn't mean to give her the wrong information, and I apologize for making it sound like it's definitely 100% going to go away. I was just saying that from what I've heard and read, it seems like it's rare when that happens. (When you stay dry forever)

I don't know what the rate of persistance is for dryness side effects, just that side effects do sometimes persist. From my first course i had dryness side effects persist basically forever (not like when i was on Accutane mind you, just drier than i was before) with some improvement over time, and i have this one persisting now (although again not as bad as when i was on it). I like using lube anyway, so it's not a big deal for my husband and me. I imagine that it will slowly improve over time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×